# SDR DALA2017051203852

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 84,580 hours, 11,780 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Gusset
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INNER LOWER FORWARD AFT CORNER OF RT AFT OVERWING ESCAPE HATCH. THE GUSSET WAS REPLACED.
